# SDR SWAA2012111509427

- Difficulty date: November 1, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 55,973 hours, 45,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65C27044
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST DOCK WALKAROUND NOTED RIGHT WING FUEL BOOST PUMP PANEL 7403R, NR 2 AFT FUEL BOOST PUMP, STRUCTURE CUTOUT HAS A 2.25" CRACK AT FWD OUTBOARD CORNER REF WING BODY STA 135.5 TO 157.0 MOD.  REPAIRED PANEL PER EA.
